# SDR DHL200342536

- Difficulty date: December 5, 2003
- Submitted: January 5, 2004
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 57,477 hours, 36,433 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK , N/R 60796 BS 1183 BL 36 RT WL 237 FWD SIDE BULKHEAD HAS VERT BEAM IS CRACKED IN RADIUS.  STOP DRILLED CRACK & INSTALLED REPAIR KIT 65C34406-13 PO 3348157 PER S/B 727-53-0192 & DRAWING 65C34406.
